# SDR YENA200423

- Difficulty date: April 15, 2004
- Submitted: April 21, 2004
- Operation: Air carrier
- Aircraft: N506JB
- Make and model: Airbus A320-232
- Aircraft serial: 1235
- Aircraft time: 15,223 hours, 6,586 cycles
- System (JASC): 2330 · Entertainment System
- Part: Electrical Box
- Part number: 10233940007
- Part serial: 4506
- Condition: Odor
- Location: Entertain Sys
- Part time: 2,967 hours, 1,082 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR OF SMOKE REPORTED BY FA'S 1HR INTO FLIGHT AT OR AROUND ROW 17.  UPON FURTHER INVESTIGATION ODOR WAS GONE.  NO EVEDENCE OF SMOKE / HEAT ETC.  NO ECAMS.  TV'S WERE NOT TURNED OFF.  NO FURTHER REPORTS DURING FLIGHT. PERFORMED TSM 24-00-00-810-823 NO FAULTS FOUND.  ALSO PERFORMED INFO NOTICE 2003-TO5OTR A.  SMELL NOT REPORTED AROUND ROW 17 ABC, PROCEEDED TO PART B OF INFO NOTICE AND FOUND NO ABNORMALITIES.  ITEM WAS DEFERRED PER MEL 25-22-03.  UPON ARRIVAL AT MCO REMOVED AND REPLACED SEB PER INFO NOTICE 2003-T050TR A.  OPERATION CHECK GOOD IAW LTV AMM 23-39-00.
